# SDR CALA0300605

- Difficulty date: October 19, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 56,195 hours, 25,614 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STRAP ON TO OF WEB AT STA 773 - 859 CORRODED. REMOVED OLD STRAP. INSTALLED NEW STRAP IAW SRM 51-40-02.
